Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleHilbert series and non-associative Gröbner bases
Author(s) Lothar Gerritzen
TypeArticle in Journal
AbstractA formula for the Hilbert series H_A(t) for any homogeneous algebra A of
finite type over a field is obtained. It relates H_A(t) to the generating series of the reduced, non-associative Gröbner basis of the ideal of relations in the free, non-commutative, non-associative algebra relative to a system of homogeneous generators of A.
LanguageEnglish
JournalManuscripta Math.
Series103
Pages161-167
Year2000
Edition0
Translation No
Refereed No
Webmaster